# SDR COMA0060340

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 16,487 hours, 15,583 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  FOUND DOWN LOCK SAFETY PIN INSTALLED.  REMOVED PIN AND AIRCRAFT RETURNED TO SERVICE.
